# SDR IPXA2017092922143

- Difficulty date: September 29, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 16,987 hours, 10,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE VERY DIFFICULT TO DISARM.  ADJUSTED THE FWD ENTRY SLIDE LINKAGE MECH & GIRT BAR ASSY IAW MM 52-10-30-05. REPLACED THE GIRT BAR IAW MM 25-61-21-0401.   SYSTEM CHECKED GOOD.
